# SDR DALA2017100407307

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 74,172 hours, 17,266 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2  AFT CARGO COMPARTMENT SHEAR TIE HAS CORROSION AT BS1395  BETWEEN S-39L AND 39R   IS OUT OF LIMITS PER SRM 53-00-07 AND REPLACED PER  SRM 51-40-02. (LP 0239556)
